Research

Hamiltonian 2-forms in Kähler geometry, IV weakly Bochner-flat Kähler manifolds


Reference:

Apostolov, V., Calderbank, D. M. J., Gauduchon, P. and Tonnesen-Friedman, C. W., 2008. Hamiltonian 2-forms in Kähler geometry, IV weakly Bochner-flat Kähler manifolds. Communications in Analysis & Geometry, 16 (1), pp. 91-126.

Related documents:

This repository does not currently have the full-text of this item.
You may be able to access a copy if URLs are provided below. (Contact Author)

Official URL:

http://intlpress.com/site/pub/pages/journals/items/cag/content/vols/0016/0001/

Details

Item Type Articles
CreatorsApostolov, V., Calderbank, D. M. J., Gauduchon, P. and Tonnesen-Friedman, C. W.
DOI10.4310/CAG.2008.v16.n1.a3
DepartmentsFaculty of Science > Mathematical Sciences
RefereedYes
StatusPublished
ID Code26678

Export

Actions (login required)

View Item